MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R50
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: ni.Event description: the balloon tip broke off when inserting into the patient.From materials management: the event date is currently unknown.It is unknown if the product is available for return.Patient status: no patient injury indicated.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant¿s experience of a damaged cannula tip could not be confirmed.In the absence of the event unit, it is difficult to determine if the damaged cannula tip was caused by a manufacturing non-conformance.Applied medical has reviewed the details surrounding the event and related product and is unable to determine the root cause at this time.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Event 1 of 2: medwatch # 2027111 - 2020 - 00528.Event 2 of 2: medwatch # 2027111 - 2020 - 00549.Procedure performed: ni.Event description: "the balloon tip broke off when inserting into the patient." additional information received via phone on 04aug2020 from hospital materials management: the report was filed within the facility on 03aug2020.The event date is currently unknown.Additional information received via email on 04sep2020 from hospital rn: the balloon on the trocar leaked during the case.It was a slow leak and no pieces were left in the patient.The case was completed with another c0r50 trocar.The patient status was fine.There was no patient injury.Type of intervention: the case was completed with another c0r50 trocar.Patient status: no patient injury indicated.

Brand Name
C0R50, 12X130 KII BALLOON BLNT TIP 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10491722
Report Number2027111-2020-00549
Device Sequence Number19681798
Product Code GCJ
UDI-Device Identifier00607915116460
UDI-Public(01)00607915116460(17)230210(30)01(10)1380572
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2023
Device Model NumberC0R50
Device Catalogue Number101451901
Device Lot Number1380572
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer08/04/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date10/02/2020
Patient Sequence Number1